It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Epilepsy Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 06-08-2012, 10:17 PM   #1
Join Date: Jun 2012
Location: SPOKANE, WA
Posts: 1
1022ngs HB User
How do these three meds when combined make you FEEL?

Hi, my 3 year old daughter had her first seizure 6 months ago (grand mal) and has not shown much progress even with three meds twice a day. She was having 25-30 drop seizures a day for awhile when just on keppra. We added topimax next in conjunction with that. No improvement. Added depakote about a month ago in the mix for a total of 3.

I am close to taking all three meds myself just so I can KNOW how she must feel all day. I super worried that these meds are helping a little, but hurting her alot. Basically if she feels more drowsy, ill and sore than she's currently telling us then I want to quit the meds.

Has anyone here been in this situation and dropped all meds to start the ketogenic diet? Anyone recommend ketogenic? Do you continue meds with that diet or? We're about to go that route, found this board today and am excited to read and talk to people here.

Sponsors Lightbulb
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Meds - Not Worth the Trade Off ral123 Epilepsy 4 03-19-2010 11:55 PM
son has epilepsy and ADHD any advice on combined treatment and management lily5 Epilepsy 2 07-01-2008 03:25 PM
well neuro dr is going to start me on seizure meds .appt is jan 8th . vickie45 Epilepsy 8 12-23-2007 06:30 PM
AVM seizures - should i have taken meds vki77 Epilepsy 7 08-31-2007 05:21 PM
anybody have these symptoms? Betherlady Epilepsy 9 03-10-2006 10:45 PM
Questions about possible seizures and what to do when meds don't work. Sorry long... candy123 Epilepsy 5 04-18-2005 12:24 PM
Are these partial seizures Please?? Debs 1965 Epilepsy 5 02-23-2005 11:02 AM
Withdraw symptoms after going off meds? M. Dragoo Epilepsy 4 11-18-2004 02:12 AM
i cant get him to take his meds gagcas Epilepsy 5 12-01-2003 11:04 AM
did meds make you feel more secure? jamie888 Epilepsy 5 10-23-2003 03:43 PM

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 04:27 AM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!